MathSciNet Relay Station
MathSciNet bibliographic data
MR404712 (53 #8512) 32M05
Kaup, Wilhelm Über die Automorphismen Grassmannscher Mannigfaltigkeiten unendlicher Dimension. Math. Z. 144 (1975), no. 2, 75–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement